Crochet hook, YUP! Yarn, Yup! Yahtzee, ABSOLUTELY!! I'm READY Doc!!!
GIVEAWAY coming this weekend.
THANK YOU ALL for your sweet notes, cards & well wishes. Coming along nicely now.
As you may know I had to have both eyes cataracts removed in 6 days time. Marvelous experience & I can see well, now drive without glasses & not worry about my vision. Reading glasses in about 4 weeks.
During this same period my osteo arthritis Dr. found some other concerning medical issues. Sent to an associate who gave me a huge dose of 8,000 i.u. prescribed Vit. D3. As always with all my serious medical issues, I presented to him a copy of my medical file & had an indepth discussion, as I do with all new Drs.
Within 30 minutes of ingesting this Vit. D3 (link attached) I became very ill & continued rapidly to get worse. The Dr. was contacted. I stated I felt like I was 'having a toxic reaction to Vit. D3, & he informed me I had to continue taking this pill. Within a few days I was so sick nearly non-functioning, lost 12#, dizzy spells nearly fainting, 24/7 nausea, etc. Despite phone calls & office visits, I got much worse. Off to my allergist who took me immediately OFF this D3. I had no idea one COULD BE ALLERGIC TO A VITAMIN!!!
Then I had a horrible 5+ hour Atrial Fibrillation spurred by this vitamin. I already have congestive heart failure. I was indeed having a toxic reaction to this Vit. D3.
IF A DR. prescribes Vit. D3 to you in large doses, please read online all the ramifications of this Vit. D3 & discuss this WITH your Dr. before you ingest. It will scare the living daylights out of you & can cause horrible effects to your body.
I don't mind dying by God's choice, but not a Drs.
God protected me. Lifting ... You shall never know the heart love you bring to me. THANK YOU SO MUCH, my lovely friends.